# SDR RAIA981221

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 98021727
- Condition: Failed
- Location: Nr 1
- Part time: 447 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

JFK/RED - FLT 6705 - RED WARNING.  NO TAKEOFF DATA ILLUMINATED.  MAINTENANCE REPLACED NR 1 AIR DATA COMPUTER.  (X)
